Open Access
Translator Disclaimer
May 2009 Rejoinder: Harold Jeffreys’s Theory of Probability Revisited
Christian P. Robert, Nicolas Chopin, Judith Rousseau
Statist. Sci. 24(2): 191-194 (May 2009). DOI: 10.1214/09-STS284REJ

Abstract

We are grateful to all discussants of our re-visitation for their strong support in our enterprise and for their overall agreement with our perspective. Further discussions with them and other leading statisticians showed that the legacy of Theory of Probability is alive and lasting.

Citation

Download Citation

Christian P. Robert. Nicolas Chopin. Judith Rousseau. "Rejoinder: Harold Jeffreys’s Theory of Probability Revisited." Statist. Sci. 24 (2) 191 - 194, May 2009. https://doi.org/10.1214/09-STS284REJ

Information

Published: May 2009
First available in Project Euclid: 14 January 2010

zbMATH: 1328.62013
MathSciNet: MR2655848
Digital Object Identifier: 10.1214/09-STS284REJ

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.24 • No. 2 • May 2009
Back to Top